# SDR ASAA2024073151869

- Difficulty date: July 31, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CABIN, FLOORBEAM STA 986 IS CORRODED. GROUNDED - YES. REMOVED & REPLACED FLOORBEAM EXISTING REPAIR TOP CAP LBL6 TO RBL 51 IAW BOEING 737-700 SRM 53-70-51-2R-4W 1 O .150 R .141 L 1 D .009.
